Seizure in gradual clonazepam withdrawal.
Аннотация
Convulsions from abrupt clonazepam withdrawal in patients with a seizure history or concurrent neuroleptic use have been described in the literature. This is a report of a patient without these precipitating factors developing seizure despite "gradual" reduction of clonazepam by .5 mg every 4 days. The possibility of clonazepam withdrawal seizures should be kept in mind even in patients not considered at risk for developing seizures. Clonazepam cessation should be more gradual, even slower than .5 mg every 4 days.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.